MathSciNet Relay Station
MathSciNet bibliographic data
MR1196102 (93k:30034) 30D05 (58F23)
Erëmenko, A. È.; Lyubich, M. Yu. Dynamical properties of some classes of entire functions. Ann. Inst. Fourier (Grenoble) 42 (1992), no. 4, 989–1020.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement